feedback welcome

Moclobemide-escitalopram

From Psychiatrynet

(Difference between revisions)
Jump to:navigation, search
[checked revision][draft revision]
 
Line 3: Line 3:
| to = escitalopram  
| to = escitalopram  
| stop =  
| stop =  
-
{{stopMoclobemide}}
+
{{generaldecrease25p3d}}
 +
{{24Hwashout}}
| start =   
| start =   
-
* '''Day 9:''' start escitalopram in a normal dosage of 10 mg/day.
+
{{generalstart}}
| info =  
| info =  
* Caution is necessary, because occurrence of the serotonin syndrome is theoretically possible.
* Caution is necessary, because occurrence of the serotonin syndrome is theoretically possible.
-
{{Shortt1/2}}
+
{{mocloshorthalflife}}
}}
}}

Current revision as of 07:59, 20 June 2016

Moclobemide
Type Antidepressant
Group MAO-I
links
Medscape Moclobemide
PubChem 4235
PubMed Moclobemide
Kompas (Dutch) Moclobemide
Wikipedia Moclobemide
Escitalopram
Type Antidepressant
Group SSRI
links
Medscape Escitalopram
PubChem 10832572
PubMed Escitalopram
Kompas (Dutch) Escitalopram
Wikipedia Escitalopram

Switch medication from moclobemide to escitalopram.

Nietinrijdenbord.png Stop moclobemide
Eenrichtingbord.png Start escitalopram
Infobord.png More information
  1. Keks, Nicholas, J. Hope, and S. Keogh. "Switching and stopping antidepressants." Australian Prescriber 39.3 (2016).
The editors of psychiatrienet.nl take the greatest care to provide up-to-date and accurate information on this site. Nevertheless, mistakes and omissions cannot be entirely excluded. No rights devolve from the information provided. The editors and other providers of information to this site accept no responsibility for the content of this site or for the information provided therein; neither do they accept responsibility for possible damages which may derive from the use of the information on this site or from the linked sites. The editorial board accepts no responsibility for the content of the (linked) sites, for access to them, or for the products and services on these sites, nor for the occurrence of errors, viruses, and/or disruptions in service.
Navigation
About